# SDR VNAA2025062511101

- Difficulty date: June 21, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 32,775 hours, 25,305 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451044UG00
- Part serial: 439057901
- Condition: Odor
- Location: Zone 900
- Part time: 24,173 hours, 19,383 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED A BURNING POPCORN SMELL WHILE ENROUTE. THE SMELL DISSIPATED. NO MEDICAL ATTENTION REQUIRED.   PERFORMED OPS CHECK OF THE TEMPERATURE CONTROL SYSTEM IAW AMM 21-60-00-710-801. OPS CHECK GOOD AT THIS TIME. DURING OPS CHECK, NO ODORS WERE NOTED. AFTERWARDS, NOTED BURNING SMELL IN GALLEY, COMING FROM LH COFFEE MAKER. REMOVED AND REPLACED IAW VCMM 25-33-21. NO ODOR NOTED WHEN OPERATING COFFEE MAKER.
